Two-Phase Problem for Quasilinear Parabolic Systems with Nondiagonal Principal Matrix. Regularity of Weak Solutions

Research output

Abstract

We study the regularity of weak solutions to the two-phase the problem for quasilinear parabolic systems with nondiagonal principal matrices. We prove the Hölder continuity of solutions on a set of full measure with an estimate for the admissible singular set. For solutions to the corresponding linear problem we establish the Hölder continuity in a neighborhood of the medium interface.

Original languageEnglish
Pages (from-to)25-51
Number of pages27
JournalJournal of Mathematical Sciences (United States)
Volume242
Issue number1
DOIs
Publication statusPublished - 7 Oct 2019

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Two-Phase Problem for Quasilinear Parabolic Systems with Nondiagonal Principal Matrix. Regularity of Weak Solutions'. Together they form a unique fingerprint.

Cite this